On some results of L. J. Ratliff

M. Brodmann

Compositio Mathematica (1978)

  • Volume: 36, Issue: 1, page 83-99
  • ISSN: 0010-437X

How to cite


Brodmann, M.. "On some results of L. J. Ratliff." Compositio Mathematica 36.1 (1978): 83-99. <http://eudml.org/doc/89361>.

author = {Brodmann, M.},
journal = {Compositio Mathematica},
keywords = {Semi-Local Ring; Depth; Altitude Formula; Catenary},
language = {eng},
number = {1},
pages = {83-99},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {On some results of L. J. Ratliff},
url = {http://eudml.org/doc/89361},
volume = {36},
year = {1978},

AU - Brodmann, M.
TI - On some results of L. J. Ratliff
JO - Compositio Mathematica
PY - 1978
PB - Sijthoff et Noordhoff International Publishers
VL - 36
IS - 1
SP - 83
EP - 99
LA - eng
KW - Semi-Local Ring; Depth; Altitude Formula; Catenary
UR - http://eudml.org/doc/89361
ER -


  1. [1] M. Brodmann: Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Intergritätsbereiches. Comment. Math. Helvetici50 (1975) 219-232. Zbl0305.13009MR374129
  2. [2] M. Brodmann: A macaulayfication of unmixed domains, J. of Alg.44 (1977) 221-234. Zbl0348.13013MR429867
  3. [3] D. Ferrand - M. Raynaud, Fibres formelles d'un anneau local noethérien, Ann. Sci. ENS3 (1970) 295-311. Zbl0204.36601MR272779
  4. [4] A. Grothendieck, Eléments de géométrie algebrique IV, Seconde partie, Publ. IHES, Paris1964. Zbl0135.39701
  5. [5] H. Matsumura, Commutative Algebra, Lecture notes series (W.A. Benjamin, New York, 1970). Zbl0211.06501MR266911
  6. [6] M. Nagata, Local rings (Interscience publishers, New York1962). Zbl0123.03402MR155856
  7. [7] M. Nagata, On the chain problem of prime ideals, Nagoya Math.10 (1956) 51-64. Zbl0074.02503MR78974
  8. [8] L.J. Ratliff Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (I), Amer. of Math.91 (1969) 508-528. Zbl0182.06101MR246867
  9. [9] L.J. Ratliff JR., On quasi-unmixed domains, the altitude formula and the chain condition for prime ideals (II), Amer. of Math.92 (1970) 99-144. Zbl0198.06003MR265339
  10. [10] L.J. Ratliff JR., S. Mcadam, Maximal chains of prime ideals in integral extension domains, preprint (1976). Zbl0303.13004
  11. [11] U. Schweizer, Primidealketten, Dissertation, Basel (1972). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.